# SDR CA110601011

- Difficulty date: June 1, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 5,556 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 7324 · Fuel Divider
- Part: Cover
- Condition: Cracked
- Location: Flow Divider
- Component: Flow Divider
- Component part number: 63B22196
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED INSPECTION, THE FLOW DIVIDER COVER PLATE WITH THE 4 COUNTERSUNK SCREWS HOLDING IT DOWN WAS FOUND TO HAVE MULTIPLE CRACKS FROM 3 OUT OF THE 4 BOLT HOLES ON BOTH SIDES.
